Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BigGull

2 weeks in...what happened?

Hi,

first time poster, been browsing for awhile, thought I'd post this to see if another has any suggestions/comments.

Started the regimen 2 weeks ago, first couple days was bright red, extremely dry...got better up until a couple days ago, face got MUCH worse, extremely red now...makes my face looks 100 times worse than it actually is. No dryness, just extreme red. Pimples aren't a problem anymore...i rarely had them before, and now i dont have any...it's just the redness and blotchiness on my face...its extremely smooth and dry...everything is just underneath... kind of hard to explain? When the hell is that going to leave? It's especially red immediately on application to my face...then it subsides a little.. but my face is really tight and itchy all day. It wasn't like this the first two weeks!

Anyway, I'm trying to pinpoint what went wrong the past week... I missed a day, but that seemed to have cleared my face...I went out drinking two nights in a row? I don't know if the alcohol could have had a negative effect and made me turn red?

I use PanOxl 5% BP, Spectro gel, and Dove moisturizer (it contains vitamins B, A, A5...heard thoe were good for skin so i picked that up)

Any help? Maybe I should apply BP only once a day? I seem to have sensitive skin.

BTW im sure these types of threads have been made 100 times, so i apologise...just a little frustrated. :(

Share this post


Link to post
Share on other sites

i had the same thing as did most people im affraid

sounds like ur using 2much bp

if u want u might wan do it just at night for the next 2days or something

jus until ur skin sorta relaxed a bit

thats what i did an it worked :)

Share this post


Link to post
Share on other sites

Panoxyl users frequently complain that it is much more drying than other bp brands. Plus the fact that it is a 5% strength makes it a bit rougher on the skin.

If you can at all, consider using a different brand and a 2.5% strength.

It sounds like you have pretty sensitive skin, and that product just might not be appropriate for you.

If that isn't an option for you, I'd say decrease the amount you are using, give your skin a bit of a break, then take it from there.

Share this post


Link to post
Share on other sites

You said pimples aren't a problem and you rarely had them to begin with ..... why are you even on the regimen? If you just have a couple of pimples once in a while, it may be more effective to just spot treat them with BP.

Share this post


Link to post
Share on other sites

You said pimples aren't a problem and you rarely had them to begin with ..... why are you even on the regimen? If you just have a couple of pimples once in a while, it may be more effective to just spot treat them with BP.

I only get pimples along the jawline...however I have discolouration, red blotches on my cheeks that are due to acne... tough to explain, I'm sure there is a term for this, but I'm just not sure what it is :P

Do you know what I mean? Red spots on my cheeks and jawline...under the skin.. theyre not pimples though. I get the odd pimple but nothing too crazy, maybe the regimen isnt useful for me then??

I'll try to get a pic up later to show you what I mean.

cheers.

Share this post


Link to post
Share on other sites

I get really red when I apply BP and Moisturizer on my cheeks... that's normally the only place that I get red in though if I apply the appropiate amounts of products. Is it like a whole entire flush-type red? Or just splotchy?

Share this post


Link to post
Share on other sites

I get really red when I apply BP and Moisturizer on my cheeks... that's normally the only place that I get red in though if I apply the appropiate amounts of products. Is it like a whole entire flush-type red? Or just splotchy?

It's just splotchy blemishes all over my face. It's flared up and red...if I could reduce the redness it'd look much better.

Does the regimen only work on pimples? Or will it get rid of these blemishes/splotchiness etc?

Share this post


Link to post
Share on other sites

The Regimen doesn't help with red marks left from acne. If you're using an AHA moisturizer, the marks will fade faster, but the Regimen is more for preventing new acne.

Share this post


Link to post
Share on other sites

if u wan get rid of red marks an stuf u want an AHA moisturser ie eucerin!

thats good for redmarks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×